# SDR CALA2017081102594

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 44,580 hours, 15,502 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR IN CABIN AND COCKPIT. EMERGENCY DECLARED.  THERE WAS NO VISIBLE SMOKE,  JUST THE ODOR OF OIL IN CABIN AND COCKPIT FOR A FEW MINUTES THEN DISSIPATED.  PERFORMED AMM 05-51-26-800-801 AND COULD NOT DUPLICATE.  TOOK AIRCRAFT OUT FOR POWER RUN AND NO FAULTS WERE FOUND, .INSPECTED ENGINES AND NO FAULTS FOUND.  REPLACED THE RECIRCULATION FILTERS IAW 21-25-01-000- 801 AS A  PRECAUTION. .ALL PACKS AND BLEEDS CHECKED GOOD.
